Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Foliation cones: a correction

John Cantwell and Lawrence Conlon

Geometry & Topology Monographs 2 (1999) 571–575

DOI: 10.2140/gtm.1999.2.571

Correction to Geometry & Topology Monographs 2 (1999) 35–86

arXiv: math.GT/9809105

Abstract

The proof of [Geom. Topol. Monogr. 2 (1999) 35–86, Lemma 3.6] was incorrect. Happily, a correct proof can be given.

Keywords

depth one, foliated form, foliated class, sutured manifold, reducing surface, reducing family

Mathematical Subject Classification

Primary: 57R30

Secondary: 57M25, 58F15

References
Publication

Received: 18 August 2000
Published: 30 August 2000

Authors
John Cantwell
Department of Mathematics
St. Louis University
St. Louis MO 63103
USA
Lawrence Conlon
Department of Mathematics
Washington University
St. Louis MO 63130
USA